March  2018, 38(3): 1187-1242. doi: 10.3934/dcds.2018050

Nonlocal stabilization by starting control of the normal equation generated by Helmholtz system

1. 

Department of Mechanics & Mathematics, Moscow State University, Moscow 119991, Russia, Voronezh State University, Voronezh, Russia

2. 

Department of Mechanics & Mathematics, Moscow State University, Moscow 119991, Russia

Received  February 2017 Revised  October 2017 Published  December 2017

Fund Project: The research of the first author was supported by the Ministry of Education and Science of the Russian Federation (grant 14.Z50.31.0037). The second author was supported by RFBR grants 15-01-03576 and 15-01-08023.

Let $ y(t,x;y_0) $ be a solution to the semilinear parabolic equation of normal type generated by the 3D Helmholtz system with periodic boundary conditions and arbitrary initial datum $ y_0(x) $. The problem of stabilization to zero of the solution $ y(t,x;y_0) $ by starting control is studied. This problem is reduced to establishing three inequalities connected with starting control, one of which has been proved in [10], [15]. The proof for the other two is given here.

Citation: Andrei Fursikov, Lyubov Shatina. Nonlocal stabilization by starting control of the normal equation generated by Helmholtz system. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1187-1242. doi: 10.3934/dcds.2018050
References:
[1]

V. BarbuI. Lasiecka and R. Triggiani, Abstract setting of tangential boundary stabilization of Navier-Stokes equations by high-andlow-gain feedback controllers, Nonlinear Analysis, 64 (2006), 2704-2746.  doi: 10.1016/j.na.2005.09.012.  Google Scholar

[2]

J. M. Coron, On null asymptotic stabilization of the two-dimensional incompressible Euler equations in a simply connected domains, SIAM J.Control Optim., 37 (1999), 1874-1896.  doi: 10.1137/S036301299834140X.  Google Scholar

[3]

J. M. Coron, Control and Nonlinearity, Math. Surveys and Monographs, AMS, Providence, RI, 2007.  Google Scholar

[4]

J. M. Coron and A. V. Fursikov, Global exact controllability of the 2D Navier-Stokes equations on manifold without boundary, J.Russian Math. Phys., 4 (1996), 429-448.   Google Scholar

[5]

G. Eskin, Lectures on Linear Partial Differential Equations, Amer. Math. Society, Providence RI, 2011.  Google Scholar

[6]

A. V. Fursikov, On one semilinear parabolic equation of normal type, in Proceeding volume "Mathematics and life sciences" De Gruyter, 1 (2013), 147-160.  Google Scholar

[7]

A. V. Fursikov, The simplest semilinear parabolic equation of normal type, Mathematical Control and Related Fields(MCRF), 2 (2012), 141-170.  doi: 10.3934/mcrf.2012.2.141.  Google Scholar

[8]

A. V. Fursikov, On the normal semilinear parabolic equations corresponding to 3D NavierStokes system, in CSMO 2011, (eds. D. Homberg and F. Troltzsch), IFIP AICT, 391 (2013), 338-347.  Google Scholar

[9]

A. V. Fursikov, On parabolic system of normal type corresponding to 3D Helmholtz system, Advances in Mathematical Analysis of PDEs. AMS Transl. Series 2, 232 (2014), 99-118.   Google Scholar

[10]

A. V. Fursikov, Stabilization of the simplest normal parabolic equation by starting control, Communications on Pure and Applied Analysis, 13 (2014), 1815-1854.  doi: 10.3934/cpaa.2014.13.1815.  Google Scholar

[11]

A. V. Fursikov, Stabilization for the 3D Navier-Stokes system by feedback boundary control, Discrete and Cont. Dyn. Syst., 10 (2004), 289-314.   Google Scholar

[12]

A. V. Fursikov and A. V. Gorshkov, Certain questions of feedback stabilization for NavierStokes equations, Evolution Equations and Control Theory (EECT), 1 (2012), 109-140.  doi: 10.3934/eect.2012.1.109.  Google Scholar

[13]

A. V. Fursikov and O. Yu Immanuvilov, Yu Immanuvilov, Exact controllability of Navier-Stokes and Boussinesq equations, Russian Math. Survveys, 54 (1999), 565-618.   Google Scholar

[14]

A. V. Fursikov and A. A. Kornev, Feedback stabilization for Navier-Stokes equations: Theory and calculations, Mathematical Aspects of Fluid Mechanics (LMS Lecture Notes Series), 402, Cambridge University Press, (2012), 130-172.  Google Scholar

[15]

A. V. Fursikov and L. S. Shatina, On an estimate related to the stabilization on a normal parabolic equation by starting control, Fundamental and Applied Mathematics, 19 (2014), 197-230 (in Russian)  Google Scholar

[16]

M. Krstic, On global stabilizationof Burgers' equation by boundary control, Systems of Control Letters, 37 (1999), 123-141.  doi: 10.1016/S0167-6911(99)00013-4.  Google Scholar

[17]

J.-P. Raymond, Feedback boundary stabilization of the three-dimensional incompressible Navier-Stokes equations, J. Math. Pures Appl., 87 (2007), 627-669.  doi: 10.1016/j.matpur.2007.04.002.  Google Scholar

[18]

V. I. Yudovich, Non-stationary flow of ideal incompressible fluid, Computational Mathematics and Mathematical Physics, 3 (1963), 1032-1066.   Google Scholar

show all references

References:
[1]

V. BarbuI. Lasiecka and R. Triggiani, Abstract setting of tangential boundary stabilization of Navier-Stokes equations by high-andlow-gain feedback controllers, Nonlinear Analysis, 64 (2006), 2704-2746.  doi: 10.1016/j.na.2005.09.012.  Google Scholar

[2]

J. M. Coron, On null asymptotic stabilization of the two-dimensional incompressible Euler equations in a simply connected domains, SIAM J.Control Optim., 37 (1999), 1874-1896.  doi: 10.1137/S036301299834140X.  Google Scholar

[3]

J. M. Coron, Control and Nonlinearity, Math. Surveys and Monographs, AMS, Providence, RI, 2007.  Google Scholar

[4]

J. M. Coron and A. V. Fursikov, Global exact controllability of the 2D Navier-Stokes equations on manifold without boundary, J.Russian Math. Phys., 4 (1996), 429-448.   Google Scholar

[5]

G. Eskin, Lectures on Linear Partial Differential Equations, Amer. Math. Society, Providence RI, 2011.  Google Scholar

[6]

A. V. Fursikov, On one semilinear parabolic equation of normal type, in Proceeding volume "Mathematics and life sciences" De Gruyter, 1 (2013), 147-160.  Google Scholar

[7]

A. V. Fursikov, The simplest semilinear parabolic equation of normal type, Mathematical Control and Related Fields(MCRF), 2 (2012), 141-170.  doi: 10.3934/mcrf.2012.2.141.  Google Scholar

[8]

A. V. Fursikov, On the normal semilinear parabolic equations corresponding to 3D NavierStokes system, in CSMO 2011, (eds. D. Homberg and F. Troltzsch), IFIP AICT, 391 (2013), 338-347.  Google Scholar

[9]

A. V. Fursikov, On parabolic system of normal type corresponding to 3D Helmholtz system, Advances in Mathematical Analysis of PDEs. AMS Transl. Series 2, 232 (2014), 99-118.   Google Scholar

[10]

A. V. Fursikov, Stabilization of the simplest normal parabolic equation by starting control, Communications on Pure and Applied Analysis, 13 (2014), 1815-1854.  doi: 10.3934/cpaa.2014.13.1815.  Google Scholar

[11]

A. V. Fursikov, Stabilization for the 3D Navier-Stokes system by feedback boundary control, Discrete and Cont. Dyn. Syst., 10 (2004), 289-314.   Google Scholar

[12]

A. V. Fursikov and A. V. Gorshkov, Certain questions of feedback stabilization for NavierStokes equations, Evolution Equations and Control Theory (EECT), 1 (2012), 109-140.  doi: 10.3934/eect.2012.1.109.  Google Scholar

[13]

A. V. Fursikov and O. Yu Immanuvilov, Yu Immanuvilov, Exact controllability of Navier-Stokes and Boussinesq equations, Russian Math. Survveys, 54 (1999), 565-618.   Google Scholar

[14]

A. V. Fursikov and A. A. Kornev, Feedback stabilization for Navier-Stokes equations: Theory and calculations, Mathematical Aspects of Fluid Mechanics (LMS Lecture Notes Series), 402, Cambridge University Press, (2012), 130-172.  Google Scholar

[15]

A. V. Fursikov and L. S. Shatina, On an estimate related to the stabilization on a normal parabolic equation by starting control, Fundamental and Applied Mathematics, 19 (2014), 197-230 (in Russian)  Google Scholar

[16]

M. Krstic, On global stabilizationof Burgers' equation by boundary control, Systems of Control Letters, 37 (1999), 123-141.  doi: 10.1016/S0167-6911(99)00013-4.  Google Scholar

[17]

J.-P. Raymond, Feedback boundary stabilization of the three-dimensional incompressible Navier-Stokes equations, J. Math. Pures Appl., 87 (2007), 627-669.  doi: 10.1016/j.matpur.2007.04.002.  Google Scholar

[18]

V. I. Yudovich, Non-stationary flow of ideal incompressible fluid, Computational Mathematics and Mathematical Physics, 3 (1963), 1032-1066.   Google Scholar

Figure 1.  Signs of $c(m)d(l)c(m+l)$
Figure 2.  Signs of $c(m)c(l)d(m+l)$
Figure 3.  Signs of $A(k)A(k+l)B(l)$
Figure 4.  Signs of $(-A(k)A(l)B(k+l))$
[1]

Xiaorui Wang, Genqi Xu, Hao Chen. Uniform stabilization of 1-D Schrödinger equation with internal difference-type control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021022

[2]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[3]

Xu Zhang, Chuang Zheng, Enrique Zuazua. Time discrete wave equations: Boundary observability and control. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 571-604. doi: 10.3934/dcds.2009.23.571

[4]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[5]

Junyong Eom, Kazuhiro Ishige. Large time behavior of ODE type solutions to nonlinear diffusion equations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3395-3409. doi: 10.3934/dcds.2019229

[6]

Bopeng Rao, Zhuangyi Liu. A spectral approach to the indirect boundary control of a system of weakly coupled wave equations. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 399-414. doi: 10.3934/dcds.2009.23.399

[7]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[8]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[9]

Jose Anderson Cardoso, Patricio Cerda, Denilson Pereira, Pedro Ubilla. Schrödinger Equations with vanishing potentials involving Brezis-Kamin type problems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020392

[10]

Yunfeng Jia, Yi Li, Jianhua Wu, Hong-Kun Xu. Cauchy problem of semilinear inhomogeneous elliptic equations of Matukuma-type with multiple growth terms. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3485-3507. doi: 10.3934/dcds.2019227

[11]

Hassan Mohammad. A diagonal PRP-type projection method for convex constrained nonlinear monotone equations. Journal of Industrial & Management Optimization, 2021, 17 (1) : 101-116. doi: 10.3934/jimo.2019101

[12]

Li Cai, Fubao Zhang. The Brezis-Nirenberg type double critical problem for a class of Schrödinger-Poisson equations. Electronic Research Archive, , () : -. doi: 10.3934/era.2020125

[13]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[14]

Longxiang Fang, Narayanaswamy Balakrishnan, Wenyu Huang. Stochastic comparisons of parallel systems with scale proportional hazards components equipped with starting devices. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021004

[15]

Peter Frolkovič, Viera Kleinová. A new numerical method for level set motion in normal direction used in optical flow estimation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 851-863. doi: 10.3934/dcdss.2020347

[16]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[17]

Michael Winkler, Christian Stinner. Refined regularity and stabilization properties in a degenerate haptotaxis system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 4039-4058. doi: 10.3934/dcds.2020030

[18]

Hai-Yang Jin, Zhi-An Wang. Global stabilization of the full attraction-repulsion Keller-Segel system. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3509-3527. doi: 10.3934/dcds.2020027

[19]

Jean-Paul Chehab. Damping, stabilization, and numerical filtering for the modeling and the simulation of time dependent PDEs. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021002

[20]

Charlotte Rodriguez. Networks of geometrically exact beams: Well-posedness and stabilization. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021002

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (94)
  • HTML views (161)
  • Cited by (2)

Other articles
by authors

[Back to Top]